# SDR RU3A1018

- Difficulty date: July 23, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 6,662 hours, 3,081 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TWO UNCOMMANDED ABRUPT RIGHT RUDDER INPUTS.  AUTOPILOT ON. YAW DAMP ON.  AIRCRAFT CLIMBING THROUGH 8000 FEET AT 250 KNOTS.  SECOND EVENT 11000 FEET AT 250 KNOTS.  NO SERVO MONITOR LIGHT ILLUMINATED.  NO INDICATION OF JAM RUDDER.  ALL THREE HYDRAULIC SYSTEM PRESSURES NORMAL.  INITIATED PHONE PATCH WITH FICO, FICO MX AND CHIEF PILOT.  DISCUSSED VARIOUS OPTIONS AND DETERMINED SAFEST PLAN WAS TO RECOVER INTO PLANNED DESTINATION (FLIGHT TIME LESS THAN 20 MINUTES).  KEPT BELOW FL210, 250 KNOTS.  LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF RUDDER/YAW SYSTEM.  CHECKED RUDDER CONTROL CABLES FOR BINDING OR OBSTRUCTIONS.  ALL CHECKED GOOD.
